# SDR HAEA0019

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 299
- Aircraft time: 11,756 hours, 10,137 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Condition: Faulty
- Location: Mlg
- Part time: 11,756 hours, 10,137 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LANDING GEAR WOULD NOT EXTEND, 2 REDS.  PERFORMED MANUAL EXTENSION.  LANDING UNEVENTFUL.
